# SDR USAA2011121600013

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 61,906 hours, 26,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER OFF EMERGENCY LIGHT IN FORWARD ENTRY BROKE AND WILL NOT STAY ON.  REMOVED AND REPLACED EMERGENCY LIGHT RED COVER ON FORWARD PARTITION WALL.  OPS CHECK GOOD.
